# SDR AALA20170713001

- Difficulty date: July 13, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N831NN
- Make and model: Boeing 737823
- Aircraft serial: 33211
- Aircraft time: 23,425 hours, 9,238 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning Message
- Condition: False Activation
- Location: Overheat Detect
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT AFT WING BODY OVERHEAT INDICATION.  EMERGENCY DECLARED,  FLIGHT RETURNED TO DEPARTURE. LANDING UNEVENTFUL.   ACCOMPLISHED WING TO BODY HEAT  DETECTOR FAULT ISOLATION IAW 26-18-00-810-802, CONTROL MODULE BITE IAW AMM 26-18-00, AND HIGH POWER ENGINE RUN IAW AMM 71-00-00.  NO FAULTS NOTED, OPS CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
